# SDR AALA202212094705

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 26,016 hours, 7,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: 3059
- Condition: Leaking
- Location: L1 Door
- Part time: 65,067 hours, 28,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DAMPER PRESSURE LOW. MAINTENANCE REPLACED DAMPER PER AMM 52-11-14.
